Hi I'm new and have a few questions for everyone
Hi everyone my name is Nicole and I'm 29 years old. I was finally diagnosed with lupus after several years of not feeling well and the doctors not sure what was wrong with me. I was on prednisone for the past month and was weaned off two days ago. I just started my plaquenil three days ago and I have been so sick with it. I cannot describe the nausea I have been feeling and stomach cramps. I read online that it is a common side effect and it does take your body some time to get used to the medication. I am on 200mg two tablets once daily. I have been taking both pills at the same time with my dinner. Does anyone else have these symptoms with this medication? Also does anyone have any recommendations for combating the nausea? My rheumy did tell me that I might be feeling sick for the first few weeks but to try and stick it out because it's a great medication. Any feedback would be appreciated. I look forward to hearing other people's stories as well as I don't personally know anyone with lupus so it would be great to know some people who share the same problems as me.